# SDR SWIA200718016

- Difficulty date: January 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft time: 29,304 hours, 42,097 cycles
- Engine: Pwa PW118A
- System (JASC): 2572 · Electronic Shelf Section
- Part: Rack
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS EQUIPMENT RACK IN AVIONICS COMPARTMENT IS CRACKED IN (2) AREAS.  (DISCOVERED DURING C-CHECK INSPECTION) (2) NEW BRACKETS INSTALLED IAW SRM 120 51-10-02 PG. 3 SEC. 3A.
